# SDR SWAA2023050321072

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-208788<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG S/N: 130064101 DUE DATE: 02-OCT-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[04] REPAIRED STRINGER 26L LOCATED BTW BS 500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR . SEE INDIVIDUAL SIGN OFF BELOW;[05] RII ITEM  REPAIRED STRINGER 26L LOCATED BTW BS 500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR . SEE INDIVIDUAL SIGN OFF BELOW
